... happen. What can I take instead and for how long. I have got artherits in my knees
This is a classic allergic reaction. Naproxen belongs to the non-steroidal anti-inflammatory drug class. there are several on the market. You should speak with your DR. and see what he recommends, Celebrex, Mobic, lodine, relefen. the list is long. I have the same problem with this class of drugs and went thru several before ending up with Celebrex which did"nt cause a reaction. All of these meds have the same side effect warning on them. They also can raise liver enzymes so you should be checked acouple of times a year if you find one you can tolerate. Best wishes in finding relief, I"ve been thru it so I can understand your frustration.
From the Professional info on it, Dermatologic side effects have included pruritus (3% to 9%), ecchymoses (3% to 9%), purpura, rash, and photosensitivity. Pruritus is itching and rash is self explanatory.
You might react to all the nsaids that way. The only way you are going to know is to try it.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 1 answer
I have rashes and itching after taking Urocit-K, have stopped taking it but how can I help the itch?
Posted 20 Sep 2010 • 1 answer
Naproxen - Taking 2 aleve every twelve hours for 10 days was suggested to me to relive constant hip?
Posted 13 Apr 2014 • 2 answers
Posted 21 May 2014 • 1 answer
Posted 27 Apr 2016 • 1 answer